# SDR SWAA2022072723759

- Difficulty date: June 28, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8370U13
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSE INNER SKIN AT FWD EDGE OF FSD CUTOUT; BS 294.5+4' STR 10R / [01] HFEC INSPECTED INNER SKIN PER 737NDT PART 6 51-00-00 PROCEDURE 23. MARKED ENDS OF CRACK IN RED INK. CRACK STARTS AT EDGE OF SKIN AT FWD SERVICE DOOR CUTOUT AND RUNS FWD AND IS 2 INCHES LONG. TOOL N500 IS000681 DUE 02/2023.;[02] CRACKED ON FUSE INNER SKIN AT FWD EDGE OF FSD CUTOUT; BS 294.5+4' STR 10R P/N 141A8370-13 ; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[03] REMOVED FSD UPPER STUB FRAME IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW FSD UPPER STUB FRAME PN#141A8370U13; PO#874034 IAW SRM 51-40-02 AND IAW DWG#141A8370. OK TO INSTALL;[05] VERIFIED CORECTIVE ACTION 2-4. OK TO INSTALL NEW FSD INNER SKIN PANEL. VERIFIED MEASUREMENT TABLE.;[06] INSTALLED FSD UPPER STUB FRAME IAW 51-40-02 AND IAW DWG#141A8370;[07] TORQUED THE FASTENERS PER DWG#141A8370 TOOL ID USED: ATS2687 S/N: 1021903746 DATE: 11/2021 DUE: 11/2022;[08] VERIFIED CORRECTIVE ACTION 6 AND 7.;[09] VERIFIED MEASUREMENT FIELDS; ALL STEPS COMPLETE; JOB COMPLETE. UNABLE TO FINISH CARD DUE TO PARTS FIELD ANOMALY.;[10] UPDATED PARTS REMOVAL;[11] VERIFIED
